The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A New Proof of Calabi-Yau's Theorem
Author(s): 
Pages: 550-551
Year: Issue:  4
Journal: CHINESE QUARTERLY JOURNAL OF MATHEMATICS

Keyword:  Riemannian manifoldvolume growthRicci curvature;
Abstract: Wle give a new proof of Calabi-Yau's theorem on the volume growth of Riemannian manifolds with non-negative Ricci curvature.
Related Articles
No related articles found